MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RANGER¿ FLUID WARMING SET, HIGH FLOW; HIGH FLOW DISPOSABLE TUBING

3M HEALTH CARE 3M¿ RANGER¿ FLUID WARMING SET, HIGH FLOW; HIGH FLOW DISPOSABLE TUBING
Catalog Number 24355
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
A hospital reported that upon the initial infusion of blood via a 3m¿ ranger¿ pressure infuser, 14510 with the use of 3m¿ ranger¿ high flow warming set (model 24355) lot hx9090, blood leaked at the leur connection.Upon transferring the patient from the operating table to the bed, the coupling allegedly became loose and released quickly resulting in a large opening in the lumen with blood leakage.No issues occurred with the 3m¿ ranger¿ pressure infuser, and no patient or staff injury was alleged.The administration of fluids was restarted with a new cassette.No medical interventions were reported.
 
Additional Manufacturer Narrative
It is unknown if the reporter is a health professional.Device has not been returned; therefore, 3m is unable to verify the leak, identify exact location and determine the root cause without the sample.3m will continue to monitor.

Brand Name
3M¿ RANGER¿ FLUID WARMING SET, HIGH FLOW
Common Device Name
HIGH FLOW DISPOSABLE TUBING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
NYPRO PRECISION ASSEMBLIES
sor juana ines de la cruz
cd. industrial
tijuana, tijuana baja california 22444
MX   22444
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144
6514612670
MDR Report Key16362795
Report Number2110898-2023-00022
Device Sequence Number17989632
Product Code BSB
UDI-Device Identifier00707387781446
UDI-Public00707387781446
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Catalogue Number24355
Device Lot NumberHX9090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Initial Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown